# SDR 06FDEA2856

- Difficulty date: August 6, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 42,679 hours, 16,169 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO AT 80 KTS, AUTO THROTTLES/SRS NOT ENGAGED.  CHECKED MTP, NO FAULT FOUND.  ADVISED BY CREW SYSTEM WENT NORMAL, CAN USE MANUAL OPS.  ATS SYSTEM 1 & 2 CHECK NORMAL PER A310 AUTO THROTTLE TEST AMM 22-30-00-52, GOOD LEGS SINCE RTO.
